International Journal of Mathematics and Mathematical Sciences
Volume 1 (1978), Issue 2, Pages 217-225

Complete residue systems in the ring of matrices of rational integers

Jau-Shyong Shiue1 and Chie-Ping Hwang2

1Department of Mathematical Sciences, National Chengchl University, Taipei, Taiwan
2Department of Mathematics, National Central University, Chungli, Taiwan

Received 1 April 1977; Revised 29 August 1977

Copyright © 1978 Jau-Shyong Shiue and Chie-Ping Hwang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper deals with the characterizations of the complete residue system mod.G, where G is any n×n matrix, in the ring of n×n matrices.